# SDR COMA2008122750047

- Difficulty date: December 27, 2008
- Submitted: December 29, 2008
- Operation: Air carrier
- Aircraft: N443CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7539
- Aircraft time: 17,700 hours, 15,635 cycles
- System (JASC): 3030 · Pitot/Static Anti-Ice System
- Part: Controller
- Condition: Malfunctioned
- Location: Anti-Ice System
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

EN ROUTE JFK-YUL RECEIVED MULTIPLE ANTI-ICE CAUTION MESSAGES, FLIGHT RETURNED TO JFK.  PERFORMED RESET OF THE AIR DATA SYSTEM (ADS) CONTROLLER NR 2.
